# SDR 2004F00005

- Difficulty date: November 2, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N978W
- Make and model: Amd FALCON50MYST
- Aircraft serial: 49
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW EXTENDED GEAR, GOT 2 GREEN DOWN AND LOCKED IND LIGHTS.  LT DOWN/LOCKED LANDING LIGHT DID NOT ILLUM.  PULLED TEH D-RING TO PERFORM A MANUAL MAIN GEAR RELEASE AND LT LIGHT ILLUM APPROX 10 MINUTES LATER, HAD ALL OF GEAR DOWN/LOCKED WITH 3 GREEN LIGHTS.  AC LANDED  WITHOUT INCIDENT.  VISUAL INSP OF ALL OF LANDING GEAR WAS PERFORMED AFTER LANDING TO VERIFY THAT GEAR WAS DOWN/LOCKED.   FOLLOWING COMPONENTS WERE REMOVED AND REPLACED, LT MAIN RETRACT ACTUATOR, P/N C23925-1104 S/N U42, LANDING GEAR HANDLE RELAY P/N ON CP2-5E2B, LT MAIN GEAR EMERGENCY EXTENSION D RING CABLE P/N ON F50B796001110A4 S/N 2781.  PERFORMED FUNCTION AND OPS CHECK OF LANDING GEAR, ALL CHECKS WERE OK.  A/C WAS RETURNED TO SERVICE.  (M)
